Browse Title Index

Issue Title
Vol 87, No 1 (2013) Totally null sets for A(X) Abstract
Lynette J Boos
Vol 88, No 3 (2013) Trace inequalities and a question of Bourin Abstract
S. Hayajneh, F. Kittaneh
Vol 87, No 1 (2013) Trace inequalities for matrices Abstract
Khalid Shebrawi, H. Albadawi
Vol 95, No 3 (2017) Transcendence over meromorphic functions Abstract
M. Coons, Y. Tachiya
Vol 98, No 1 (2018) Transformations on density operators preserving generalised entropy of a convex combination Abstract
M. Gaál, G. Nagy
Vol 86, No 3 (2012) Transversal infinitesimal automorphisms on K\"ahler foliations Abstract
Seoung Dal Jung
Vol 93, No 1 (2016) Transversals as generating sets in finitely generated groups Abstract
J. Button, M. Chiodo, M. Zeron-Medina Laris
Vol 84, No 2 (2011) Transversals, indivisible plexes and partitions of latin squares Abstract
Judith Egan
Vol 94, No 2 (2016) Triviality of the generalised Lau product associated to a Banach algebra homomorphism Abstract
Y. Choi
Vol 91, No 3 (2015) Twisted topological graph algebras Abstract
H. Li
Vol 85, No 1 (2012) Two Approaches to Mobius Inversion Abstract
I-Chiau Huang
Vol 95, No 2 (2017) Two new generalised hyperstability results for the Drygas functional equation Abstract
L. Aiemsomboon, W. Sintunavarat
Vol 96, No 3 (2017) Two new lower bounds for the spark of a matrix Abstract
H. Liu, J. Zhu, J. Peng
Vol 85, No 3 (2012) Two nontrivial weak solutions for the Dirichlet problem on the Sierpinski Gasket Abstract
Denisa Stancu-Dumitru
Vol 93, No 1 (2016) Two optimization problems for convex bodies Abstract
Y. L. Yang, D. Y. Zhang
Vol 96, No 1 (2017) Two problems concerning irreducible elements in rings of integers of number fields Abstract
P. Pollack, L. Troupe
Vol 88, No 3 (2013) Two questions of L. Vas on *-clean rings Abstract
J. Chen, J. Cui
Vol 98, No 3 (2018) Two sided estimates for positive solutions of superlinear elliptic boundary value problems Abstract
K. Hirata
Vol 97, No 1 (2018) Two-dimensional shrinking target problem in beta-dynamical systems Abstract
M. Hussain, W. Wang
Vol 85, No 2 (2012) Two-interval even order Differential Operators in modified Hilbert Spaces Abstract
Jianqing Suo, Wanyi Wang
Vol 86, No 3 (2012) Ultrapowers of $\ell^1$-Munn algebras and its application to semigroup algebras Abstract
Maedeh Soroushmehr
Vol 88, No 3 (2013) Uncertainty principles connected with the Mobius inversion formula Abstract
P. Pollack, C. Sanna
Vol 91, No 3 (2015) Unfolding the double shuffle structure of \(q\)-multiple zeta values Abstract
J. Castillo-Medina, K. Ebrahimi-Fard, D. Manchon
Vol 92, No 3 (2015) Uniformly bounded composition operators Abstract
D. Głazowska, J. Matkowski
Vol 93, No 1 (2016) Unimodality and coloured hook factorisation Abstract
Z. Lin
1026 - 1050 of 1086 Items << < 37 38 39 40 41 42 43 44 > >>